# SDR DALA2019081214698

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 46,589 hours, 24,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERCOSTAL FROM THE UPPER INBOARD HOLE COMMON TO THE DOOR STOP FITTING 7 AND FR20 (RH) AT FWD GALLEY AREA (1 EA). REPLACED INTERCOSTAL FROM THE UPPER INBOARD HOLE COMMON TO THE DOOR STOP FITTING 7 AND FR 20(RH) AT FWD GALLEY AREA AS PER SRM A319 51-72 -11-401 AND DRAWING D53112331.
